# SDR BJNA000901

- Difficulty date: September 13, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER LUMINESCENT SYSTEM MAINTENANCE AND INSTALLATION MANUAL 33-50-01 PAGE 703 TEST, OK.  (M)
